# SDR CA001016002

- Difficulty date: September 20, 2000
- Submitted: October 19, 2000
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 10,061 hours
- Engine: Allsn 250C20B
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 6054424
- Condition: Failed
- Location: Starter Seal
- Part time: 22 hours
- Component: Starter
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT NOTICED SPRAY OUT OF ENGINE BAY AREA AND WHEN HE CHECKED INSTRUMENT PANEL, TORQUE GAUGE WAS FLUCTUATING AND OIL PRESSURE WAS DROPPING BELOW 30 PSI.  AIRCRAFT WAS LANDED AND LARGE AMOUNT OF OIL NOTICED COMING OUT OF STARTER AREA.  STARTER WAS REMOVED AND SEAL WAS FOUND TO HAVE COME OUT OF HOLE.  DUE TO POSSIBLE ENGINE DAMAGE AND METAL ON CHIP PLUG, AIRCRAFT WAS TRUCKED BACK TO BASE.  (X)
